# SDR AALA20160104002

- Difficulty date: January 4, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 51,685 hours, 17,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146N5391191
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CORROSION ON DOOR SILL AROUND FASTENER HOLES & OR NUTPLATES AT FS 1385.  R & R SILL PANEL IAW SRM 51-10-02, SRM 51-20-01 & AARD 51-00-05-1.
